A

  • Abdollahpour, M. R. Frameness bound for frame of subspaces [Volume 01, Issue 1, 2014, Page 1-8]

  • Alimohammady, Mohsen Existence/uniqueness of solutions to Heat equation in extended Colombeau algebra [Volume 01, Issue 1, 2014, Page 21-28]

D

  • Daraby, Bayaz General Minkowski type and related inequalities for seminormed fuzzy integrals [Volume 01, Issue 1, 2014, Page 9-20]

  • Dehghan, Masoud Commutative curvature operators over four-dimensional generalized symmetric spaces [Volume 01, Issue 2, 2014, Page 77-90]

E

  • Esmaeelzadeh, Fatemah A Class of compact operators on homogeneous spaces [Volume 01, Issue 2, 2014, Page 39-45]

F

  • Fattahi, Fariba Existence/uniqueness of solutions to Heat equation in extended Colombeau algebra [Volume 01, Issue 1, 2014, Page 21-28]

G

  • Ghaani Farashahi, Arash A unified theoretical harmonic analysis approach to the cyclic wavelet transform (CWT) for periodic signals of prime dimensions [Volume 01, Issue 2, 2014, Page 1-17]

  • Ghadimi, Fatemeh General Minkowski type and related inequalities for seminormed fuzzy integrals [Volume 01, Issue 1, 2014, Page 9-20]

H

  • Haji-Badali, Ali Commutative curvature operators over four-dimensional generalized symmetric spaces [Volume 01, Issue 2, 2014, Page 77-90]

  • Hariri, Parisa Sandwich-type theorems for a class of integral operators with special properties [Volume 01, Issue 1, 2014, Page 52-63]

  • Hassani, Mehdi On a sequence related to the coprime integers [Volume 01, Issue 2, 2014, Page 31-37]

I

  • Ismailov, Migdad On X ̃-frames and conjugate systems in Banach spaces [Volume 01, Issue 2, 2014, Page 19-29]

J

  • Jabrailova, Afet On X ̃-frames and conjugate systems in Banach spaces [Volume 01, Issue 2, 2014, Page 19-29]

  • Jodayree Akbarfam, Aliasghar Inverse Sturm-Liouville problem with discontinuity conditions [Volume 01, Issue 1, 2014, Page 29-40]

K

  • Kamyabi Gol, Rajab Ali A Class of compact operators on homogeneous spaces [Volume 01, Issue 2, 2014, Page 39-45]

  • Kazemipoor, Seyyed Sadegh Multiplicity of Positive Solutions of laplacian systems with sign-changing weight functions [Volume 01, Issue 1, 2014, Page 64-70]

  • Khodadosti, Fayyaz Nonstandard finite difference schemes for differential equations [Volume 01, Issue 2, 2014, Page 47-54]

M

  • Mehdizadeh Khalsaraei, Mohammad Nonstandard finite difference schemes for differential equations [Volume 01, Issue 2, 2014, Page 47-54]

  • Mohammad-Pour, Mozhgan A unified theoretical harmonic analysis approach to the cyclic wavelet transform (CWT) for periodic signals of prime dimensions [Volume 01, Issue 2, 2014, Page 1-17]

  • Moradi, Hamid Reza Characterization of fuzzy complete normed space and fuzzy b-complete set [Volume 01, Issue 2, 2014, Page 65-75]

N

  • Najjari, Vadoud Simulation study on copulas [Volume 01, Issue 2, 2014, Page 55-63]

  • Nourmohammadi, Fereshteh Commutative curvature operators over four-dimensional generalized symmetric spaces [Volume 01, Issue 2, 2014, Page 77-90]

R

  • Rahimi, Asghar Invariance of Fréchet frames under perturbation [Volume 01, Issue 1, 2014, Page 41-51]

  • Raisi Tousi, Reihaneh A Class of compact operators on homogeneous spaces [Volume 01, Issue 2, 2014, Page 39-45]

S

  • Shahriari, Mohammad Inverse Sturm-Liouville problem with discontinuity conditions [Volume 01, Issue 1, 2014, Page 29-40]

  • Shekari, A. Frameness bound for frame of subspaces [Volume 01, Issue 1, 2014, Page 1-8]

T

Z

  • Zakeri, Mahboobeh Multiplicity of Positive Solutions of laplacian systems with sign-changing weight functions [Volume 01, Issue 1, 2014, Page 64-70]